# SDR KCSA202111291127

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 111,328 hours, 17,747 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK R/H EMERGENCY ESCAPE DOOR BATTERY FAILS OPS CHECK
